# SDR MWEA00332

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 591141839
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL AREA STRINGERS AT STATION 642 - 553 HAVE MODERATE CORROSION INBOARD OF LONGERON 29 LEFT AND RIGHT.  FABRICATED AND INSTALLED STRINGERS.
